Spherical analog of the complex form of trigonometric Fourier series; approximation
Matematičeskie zametki, Tome 67 (2000) no. 5, pp. 764-777
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2000_67_5_a14,
author = {A. P. Terekhin},
title = {Spherical analog of the complex form of trigonometric {Fourier} series; approximation},
journal = {Matemati\v{c}eskie zametki},
pages = {764--777},
year = {2000},
volume = {67},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2000_67_5_a14/}
}
A. P. Terekhin. Spherical analog of the complex form of trigonometric Fourier series; approximation. Matematičeskie zametki, Tome 67 (2000) no. 5, pp. 764-777. http://geodesic.mathdoc.fr/item/MZM_2000_67_5_a14/
[1] Gradshtein I. S., Ryzhik I. M., Tablitsy integralov, summ, ryadov i proizvedenii, Fizmatgiz, M., 1963
[2] Timan A. F., Teoriya priblizheniya funktsii deistvitelnogo peremennogo, Fizmatgiz, M., 1960